MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE DEVILBISS TRANSPORT/WHEELCHAIR CRUISERIII; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE DEVILBISS TRANSPORT/WHEELCHAIR CRUISERIII; WHEELCHAIR, MECHANICAL
Model Number K320DDA-SF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by an attorney alleging the right rear wheel fell off while in use.The end user fell and received bruises.The end user's wife pushing the wheelchair fell and broke her leg which required surgery.The device was returned for evaluation.Upon evaluation, the wheel on the left rear side had broken around the axle, preventing the wheel from staying on the axle attached to the wheelchair frame.Product labeling states, "large rear wheels should be inspected at least once a month to ensure proper tightness.If wheel wobbles or is loose, release lock nut and tighten axle bolt slightly.Test for proper tightness by leaning chair to one side and spin adjusted wheel." drive devilbiss healthcare is attempting to obtain additional information and will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS TRANSPORT/WHEELCHAIR CRUISERIII
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
no. 36 danyan road
danyan city, jiangsu 21230 0
CH  212300
MDR Report Key21586185
Report Number2438477-2025-00016
Device Sequence Number15661699
Product Code IOR
UDI-Device Identifier00822383123370
UDI-Public(01)00822383123370
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
Report Date (Section F) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberK320DDA-SF
Device Catalogue NumberK320DDA-SF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/11/2025
Event Location Other
Date Report to Manufacturer03/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/12/2025